Alert archive / Illinois / Frost Advisories in 2022

Frost Advisory 2, NWS Lincoln, IL

April 26, 202235 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Apr 26, 2022, 3:05 AM CDT for 35 counties in Illinois. It took effect at Apr 27, 2022, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2022, 3:05 AM CDT (08:05 UTC)
In effect from
Apr 27, 2022, 1:00 AM CDT
Expired
Apr 27, 2022, 8:00 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

474 
WWUS73 KILX 260805
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
305 AM CDT Tue Apr 26 2022

ILZ027>031-036>038-041>043-048-261615-
/O.NEW.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
/O.CON.KILX.FZ.W.0005.000000T0000Z-220426T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Menard-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
and Petersburg
305 AM CDT Tue Apr 26 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 31. For the Frost Advisory, temperatures as low as 34 
  will result in frost formation.

* WHERE...Portions of central and west central Illinois.

* WHEN...For the Freeze Warning, until 8 AM CDT this morning. 
  For the Frost Advisory, from 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Either
cover them or bring them indoors.

&&

$$

ILZ040-047-261300-
/O.CON.KILX.FZ.W.0005.000000T0000Z-220426T1300Z/
Schuyler-Cass-
Including the cities of Rushville and Beardstown
305 AM CDT Tue Apr 26 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Cass and Schuyler Counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Either
cover them or bring them indoors.

&&

$$

ILZ044>046-053>057-061>063-066-261615-
/O.NEW.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
/O.CON.KILX.FR.Y.0001.000000T0000Z-220426T1300Z/
Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-Cumberland-Clark-Effingham-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, and Effingham
305 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

* WHAT...For the first Frost Advisory, temperatures as low as 34 
  will result in frost formation. For the second Frost Advisory, 
  temperatures as low as 34 will result in frost formation.

* WHERE...Portions of central, east central and southeast 
  Illinois.

* WHEN...For the first Frost Advisory, until 8 AM CDT this 
  morning. For the second Frost Advisory, from 1 AM to 8 AM CDT 
  Wednesday.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Either
cover them or bring them indoors.

&&

$$

ILZ067-068-071>073-261615-
/O.NEW.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Newton, Robinson, Flora, Olney, 
and Lawrenceville
305 AM CDT Tue Apr 26 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Jasper, Crawford, Clay, Richland and Lawrence Counties.

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions may kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Either
cover them or bring them indoors.

&&

$$

ILZ049>052-261300-
/O.CON.KILX.FR.Y.0001.000000T0000Z-220426T1300Z/
Scott-Morgan-Sangamon-Christian-
Including the cities of Winchester, Jacksonville, Springfield, 
and Taylorville
305 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Scott, Morgan, Sangamon and Christian Counties.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost and freeze conditions may kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Either
cover them or bring them indoors.

&&

$$
7 follow-up statements
344 
WWUS73 KILX 261236
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
736 AM CDT Tue Apr 26 2022

ILZ027>031-036>038-041>043-048-262045-
/O.EXP.KILX.FZ.W.0005.000000T0000Z-220426T1300Z/
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Menard-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
and Petersburg
736 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of central and west central Illinois.

* WHEN...1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ040-047-261345-
/O.EXP.KILX.FZ.W.0005.000000T0000Z-220426T1300Z/
Schuyler-Cass-
Including the cities of Rushville and Beardstown
736 AM CDT Tue Apr 26 2022

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures will rise rapidly above freezing this morning,
therefore the freeze warning will be allowed to expire.

$$

ILZ044>046-053>057-061>063-066-262045-
/O.EXP.KILX.FR.Y.0001.000000T0000Z-220426T1300Z/
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-
Shelby-Cumberland-Clark-Effingham-
Including the cities of Monticello, Champaign, Urbana, Danville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, and Effingham
736 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of central, east central and southeast 
  Illinois.

* WHEN...For the first Frost Advisory, until 8 AM CDT this 
  morning. For the second Frost Advisory, from 1 AM to 8 AM CDT 
  Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ049>052-261345-
/O.EXP.KILX.FR.Y.0001.000000T0000Z-220426T1300Z/
Scott-Morgan-Sangamon-Christian-
Including the cities of Winchester, Jacksonville, Springfield, 
and Taylorville
736 AM CDT Tue Apr 26 2022

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures will rise rapidly above freezing this morning,
therefore the freeze warning will be allowed to expire.

$$

ILZ067-068-071>073-262045-
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Newton, Robinson, Flora, Olney, 
and Lawrenceville
736 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Jasper, Crawford, Clay, Richland and Lawrence Counties.

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost may damage sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
282 
WWUS73 KILX 261245
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
745 AM CDT Tue Apr 26 2022

ILZ027>031-036>038-041>046-048-053>057-061>063-066>068-071>073-
262100-
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Petersburg, Decatur, 
Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
745 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

* WHAT...Temperatures of 33 to 36 degrees will result in frost 
  formation.

* WHERE...Portions of central and southeast Illinois.

* WHEN...1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
840 
WWUS73 KILX 261613
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1113 AM CDT Tue Apr 26 2022

ILZ027>031-036>038-041>046-048-053>057-061>063-066>068-071>073-
262100-
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Petersburg, Decatur, 
Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
1113 AM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

* WHAT...Temperatures of 33 to 36 degrees will result in frost 
  formation.

* WHERE...Much of central and southeast Illinois. 

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Geelhart
960 
WWUS73 KILX 262004
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
304 PM CDT Tue Apr 26 2022

ILZ040-051-052-270930-
/O.EXA.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Schuyler-Sangamon-Christian-
Including the cities of Rushville, Springfield, and Taylorville
304 PM CDT Tue Apr 26 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Schuyler, Sangamon and Christian Counties.

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could damage sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ027>031-036>038-041>046-048-053>057-061>063-066>068-071>073-
270930-
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Petersburg, Decatur, 
Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
304 PM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

* WHAT...Temperatures in the mid 30s will result in frost 
  formation.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could damage sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Geelhart
645 
WWUS73 KILX 262201
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
501 PM CDT Tue Apr 26 2022

ILZ047-049-050-271300-
/O.EXA.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Cass-Scott-Morgan-
Including the cities of Beardstown, Winchester, and Jacksonville
501 PM CDT Tue Apr 26 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

* WHAT...Low temperatures in the middle 30s will result in frost 
  formation.

* WHERE...Cass, Scott and Morgan Counties.

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could damage sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ027>031-036>038-040>046-048-051>057-061>063-066>068-071>073-
271300-
/O.CON.KILX.FR.Y.0002.220427T0600Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Petersburg, 
Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston,
Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, 
Newton, Robinson, Flora, Olney, and Lawrenceville
501 PM CDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

* WHAT...Low temperatures in the lower to middle 30s will result 
  in frost formation.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...From 1 AM to 8 AM CDT Wednesday.

* IMPACTS...Frost could damage sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Barnes
908 
WWUS73 KILX 270939
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
439 AM CDT Wed Apr 27 2022

ILZ027>031-036>038-040>057-061>063-066>068-071>073-271300-
/O.CON.KILX.FR.Y.0002.000000T0000Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
439 AM CDT Wed Apr 27 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
960 
WWUS73 KILX 271251
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
751 AM CDT Wed Apr 27 2022

ILZ027>031-036>038-040>057-061>063-066>068-071>073-271400-
/O.EXP.KILX.FR.Y.0002.000000T0000Z-220427T1300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
751 AM CDT Wed Apr 27 2022

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures will rise rapidly out of the 30s this morning,
eliminating any frost threat, therefore the advisory will be
allowed to expire.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Apr 26, 12:16 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 26, 12:16 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1216 AM CDT Tue Apr 26 2022

.SYNOPSIS...
Issued at 315 PM CDT Mon Apr 25 2022

A cold Spring night is on tap tonight as frost and freezing
conditions develop north of Interstate 70. Clouds will linger
north of I-74 this evening, but even those clouds should clear
before sunrise. Despite plenty of sunshine on Tuesday, high
temperatures will remain well below normal, in the 50s.

&&

.UPDATE...
Issued at 907 PM CDT Mon Apr 25 2022

Lower clouds are finally doing some clearing across the CWA with
areas along and north of I-74 still seeing lower clouds. High
cirrus remains over the eastern half of the CWA as well. Will make
some adjustments to clouds over the CWA and think areas north of
I-74 should see clearing around midnight. Overnight lows still
expected to fall to around freezing or below in the north and
central and mid to upper 30s in the southeast. Update reflecting
cloud adjustments will be out shortly.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 315 PM CDT Mon Apr 25 2022

The cold front has departed to the southeast, leaving gusty W-NW
winds at 25-35 mph in its wake. Those strong winds are pushing a dry
and cold low level air mass into central IL. By late tonight,
surface dewpoints are expected to drop into the mid to upper 20s
across our NW counties and lower 30s dewpoints as far south as
I-70. That will set the stage for widespread frost and freezing
conditions. One challenge for the freezing temperatures will be
the timing of the clouds clearing. There appears to be a diurnal
component to the southwest portion of the strato-cu field shifting
E-NE across Illinois, which should bode well for clearing skies
from SW to NE with sunset. However, the latest CAMs are pointing
toward clouds potentially lingering across our northern counties
through the evening. While that will delay the initial surge of
diurnal cooling, we should still have enough radiational cooling
to realize low temps in the upper 20s to low 30s across the Freeze
Warning counties, and low to mid 30s across the Frost Advisory
counties. So no changes are expected to those headlines with this
update.

Tuesday looks to be a sunny day, but still much colder than
normal, as highs top out primarily in the mid 50s. Highs this time
of year should be in the upper 60s across central IL. There will
be a weaker pressure gradient across the area, but some NW wind
gusts to 20 mph are still expected to peak around mid-day, which
will put some additional chill in the air.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 315 PM CDT Mon Apr 25 2022

The second night of the advancing high surface pressure will be
Tuesday night, so another night of potential frost conditions is
expected. 850mb temps will be a couple degrees warmer than Monday
night, but still near 0C. Winds will become light and variable
Tuesday night under the ridge axis, with clear skies. Under those
conditions, low temps typically drop below model guidance. We
undercut guidance by a couple of degrees to start that trend. We
did not outline a frost/freeze headline for those conditions with
this update, but one may be needed.

A warming trend will develop starting Wednesday, as ridging and
warming aloft build in from the Plains. A warm front will begin to
nose into western Illinois, on Wed and Wed night, but is expected
to stall and sag into southern Illinois by Thursday night. The warm
frontal circulation will still have enough synoptic forcing to
produce isolated scattered rain showers in far western Illinois
Wed night through Thursday night. Some eastward expansion of the
rain chances may occur Thursday night into Friday morning, but
confidence is low based on the ensemble guidance spread for precip
chances. A much better chance of rain and thunderstorms will come
later Friday night and Saturday as a stronger low pressure system
develops across Nebraska and Iowa, lifting a warm front through
Illinois. It is too early to determine potential of severe storms
on Saturday, but better chances will be close to the track of the
low west of the Mississippi River.

Sunday should have a break in the rain for most of central IL, but
the blended extended guidance still included a steady dose of
chance PoPs for rain into Sunday night, and again Monday
afternoon. A break in the rain should become better resolved once
that weekend wave reaches the NW Coast of the CONUS on Thursday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1216 AM CDT Tue Apr 26 2022

VFR conditions will prevail at all TAF sites next 24hrs. Broken
clouds around 3.5kft will continue at PIA, BMI, and CMI for a few
hours, but they should dissipate overnight. Otherwise, high clouds
will be over the sites overnight and through the day. Skies will
also clear for the rest of the period. Winds will be northwest
through the period with gusts increasing tomorrow to around 20kts
at all sites. Lighter and more variable winds will return tomorrow
evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 8 AM CDT this morning for ILZ027>031-
036>038-040>043-047-048.

Frost Advisory until 8 AM CDT this morning for ILZ044>046-
049>057-061>063-066.

&&

UPDATE...Auten
SYNOPSIS...Shimon
SHORT TERM...Shimon
LONG TERM...Shimon
AVIATION...Auten
Hazardous weather outlook, Apr 25, 3:11 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
311 PM CDT Mon Apr 25 2022

ILZ044>046-049>057-061>063-066-262015-
Champaign-Christian-Clark-Coles-Cumberland-Douglas-Edgar-
Effingham-Macon-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-
Vermilion-
311 PM CDT Mon Apr 25 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Temperatures will drop into the lower to mid 30s overnight,
resulting in widespread frost which may damage sensitive
vegetation.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Showers and thunderstorms are possible late this week into the
weekend. It is too early to determine the threat for severe
weather with these storms, but it appears severe weather potential
will hold off until at least Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ067-068-071>073-262015-
Clay-Crawford-Jasper-Lawrence-Richland-
311 PM CDT Mon Apr 25 2022

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Flooding of low lying areas and rivers is possible from recent
heavy rains.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Showers and thunderstorms are possible late this week into the
weekend. It is too early to determine the threat for severe
weather with these storms, but it appears severe weather potential
will hold off until at least Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ027>031-036>038-040>043-047-048-262015-
Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-
Peoria-Schuyler-Stark-Tazewell-Woodford-
311 PM CDT Mon Apr 25 2022

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Temperatures will drop into the upper 20s to lower 30s overnight,
resulting in freezing conditions which may damage sensitive
vegetation.

Minor flooding will continue along the Illinois River from Havana
to Beardstown.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Minor flooding will continue along the Illinois River from Havana
to Beardstown for several more days.

Showers and thunderstorms are possible late this week into the
weekend. It is too early to determine the threat for severe
weather with these storms, but it appears severe weather potential
will hold off until at least Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Erwin

Nearby

Frost Advisories in Illinois, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.